kara jean (frankie4) wrote in vaginapagina,
kara jean
frankie4
vaginapagina

acne

 I am not sure if this is the right community to post this in because it has to do with acne, but I think the acne has to do with coming off the pill.  Before the last month or so I barely had any pimples (while on the pill and before I started taking it), just one or two once in a while.  I stopped taking the pill a few month ago and my acne has been getting worst--I have it on my back, chest and just counted up to (then quit because I was horrified) 50 on my forehead.  Most of them are just tiny bumps but I do not like them at all!  I think I am going to go to a dermatologist but I was wondering if the breakouts have to do with coming off the pill and the hormones, to make them go away do you have to go back on the pill? Thanks
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 9 comments